USA-Chile Workshop on Nonlinear Analysis,
Electron. J. Diff. Eqns., Conf. 06, 2001, pp. 343-357.

Nontrivial solutions of semilinear elliptic systems in RN

Jianfu Yang

We establish an existence result for strongly indefinite semilinear elliptic systems in RN.

Published January 8, 2001.
Math Subject Classifications: 35J50, 35J55.
Key Words: indefinite, semilinear, elliptic system.

Show me the PDF file (162K), TEX file, and other files for this article.

Jianfu Yang
Department of Mathematics, IMECC-Unicamp
Caixa Postal 6065
Campinas 13081-970, SP, Brazil
Department of Mathematics, Nanchang University
Nanchang, Jiangxi 330047
P. R. of China
Return to the EJDE web page